# SDR IPXA2017103023082

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 31,099 hours, 21,320 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

IAS DISAGREE, FIRST OFFICER`S AIRSPEED INDICATED 10KTS SLOWER THAN THE CAPTAIN`S STANBY IAS.  FOUND OBSTRUCTION IN FIRST OFFICER`S PITOT TUBE.  REMOVED DEBRIS IAW AMM 34-11-01-226-012, FOLLOWED BY A PITOT SYSTEM FLUSH IAW AMM 34-11-00-173-009.  LOW RANGE, HIGH RANGE AND PITOT STATIC LEAK CHECKED IAW AMM 34-11-00-501.
